Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
andrewbleah

Red Marks From Inital Breakout

Recommended Posts

As some of you know , I've experienced a nasty inital break out from accutane...now I only have 2-3 small nodules , that begin said my acne is 85% gone, my concern is the RED MARKS, they look horibble x.x ,as my inital breakout was really bad , that means it leaves bad stuff behind , I know there is nothing much I can do while on accutane but how much times does it take to fade on accutane?

Share this post


Link to post
Share on other sites

As some of you know , I've experienced a nasty inital break out from accutane...now I only have 2-3 small nodules , that begin said my acne is 85% gone, my concern is the RED MARKS, they look horibble x.x ,as my inital breakout was really bad , that means it leaves bad stuff behind , I know there is nothing much I can do while on accutane but how much times does it take to fade on accutane?

Moisturzize, moisturize, moisturize. Don't use BP. BP slows healing of the skin and produces free radical damage. It is a great antibiotic but not so great for red marks.

Share this post


Link to post
Share on other sites

As some of you know , I've experienced a nasty inital break out from accutane...now I only have 2-3 small nodules , that begin said my acne is 85% gone, my concern is the RED MARKS, they look horibble x.x ,as my inital breakout was really bad , that means it leaves bad stuff behind , I know there is nothing much I can do while on accutane but how much times does it take to fade on accutane?

Moisturzize, moisturize, moisturize. Don't use BP. BP slows healing of the skin and produces free radical damage. It is a great antibiotic but not so great for red marks.

I'm moisturize but only every night because Cetaphil is way too greasy for day time , and until 15 sept when my CeraVe arrives , I will can't moisutirze during day time:(..

Can u estimate how long they will stay on my face?Not leaveing the fact that I'm on accutane and I heart is slow the procces;(

Share this post


Link to post
Share on other sites

As some of you know , I've experienced a nasty inital break out from accutane...now I only have 2-3 small nodules , that begin said my acne is 85% gone, my concern is the RED MARKS, they look horibble x.x ,as my inital breakout was really bad , that means it leaves bad stuff behind , I know there is nothing much I can do while on accutane but how much times does it take to fade on accutane?

Moisturzize, moisturize, moisturize. Don't use BP. BP slows healing of the skin and produces free radical damage. It is a great antibiotic but not so great for red marks.

I'm moisturize but only every night because Cetaphil is way too greasy for day time , and until 15 sept when my CeraVe arrives , I will can't moisutirze during day time:(..

Can u estimate how long they will stay on my face?Not leaveing the fact that I'm on accutane and I heart is slow the procces;(

Sorry, no idea how long, depends on your genes, environment, diet, how dry your skin is, etc. Have you tried applying Cetaphil in the daytime in a TINY amount? Dehydrated skin cannot heal. If you could take the cetaphil and only apply a pea-sized drop in a thin layer on your face (like you would apply a topical), it would moisturize your skin without being greasy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×